# SDR AALA971303

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 57.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON AFT SIDE OF FR 57.2 BETWEEN S55L AND S55R.  INSTALLED NEW SECTION OF FRAME PER SRM 53-10-3.  TST:  25,726.17 HOURS.  CYCLES:  10,398.  (X)
